Elevated CK levels and HIV
Mar 17, 2013
Is there a correlation between certain HIV meds being linked to myositis and elevated CK levels.
Response from Dr. Holodniy
Yes. As an example HIV protease inhibitors and statins (drugs used to treat high cholesterol) can result in increased creatine kinase (CK) levels.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- If I Tested Negative But My Partner Is Positive Am I Hiv Positive Also?
- Are There People Out There Who Have The Hiv Virus But Never Get Sick?
- What Does Cd4 Stand For?
- How Fast Does Hiv Replicate?
- Can You Get Hiv From Someone Who's Negative?
- When A Person Is Incarcerated Do They Get Tested For Hiv And Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.